# SDR NSVA2010193

- Difficulty date: October 21, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 5,884 hours, 5,750 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT BAGGAGE DOOR LIGHT ILLUMINATED IN FLIGHT, RETURNED TO FIELD.  RE-ADJUSTED AFT BAG DOOR PROX SENSOR.
